# SDR CA030716007

- Difficulty date: June 25, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Boeing 234
- Aircraft time: 23,170 hours
- Engine: Lyc AL5512
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, Y
- Precautionary procedure: A

## Discrepancy

(CAN) LOUD BANG, SMOKE, NR 2 ENGINE STOPPED. AIRCRAFT RETURNED TO BASE SINGLE ENGINE. SMALL PIECES OF ENGINE FOUND CONTAINED IN NACELLE THAT APPEAR TO HAVE BEEN EJECTED THROUGH BLEED BAND. ENGINE RETURNED TO OVERHAUL SHOP FOR INVESTIGATION AND REPAIR. THIRD THROUGH SEVENTH STAGE OF COMPRESSOR FAILED.
